# SDR HALA0600475

- Difficulty date: July 6, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 16,518 hours, 3,250 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 3694
- Condition: Failed
- Location: Spoilers
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILER LIGHT AND SPOILER EICAS MESSAGE AFTER ENGINE START.  ACCOMPLISHED FIM 27-05-00 FIG 105A.  REPLACED LT SPOILER CTL MODULE.  COND SAME.  REINSTALLED SCM, FOUND M307 PIN 571/K11 SHORTED.  REPLACED NR 2 O/B SPOILER PCA PER AMM 27-61-02.  OPS/LEAK CHKS GOOD.
